Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2020, Vol. 1, Issue 2, Part A
Investigations on special polynomials including Apostol-type and Humbert-type polynomials


Author(s): Mouloud Goubi

Abstract: In this article we are interested by a special family of numbers and polynomials introduced and studied by Ozdemir et al. We give explicit formula and apply the obtained to Apostol-Bernoulli polynomials and numbers.

Pages: 46-52 | Views: 59 | Downloads: 23

Download Full Article: Click Here
How to cite this article:
Mouloud Goubi. Investigations on special polynomials including Apostol-type and Humbert-type polynomials. Journal of Mathematical Problems, Equations and Statistics. 2020; 1(2): 46-52.
Journal of Mathematical Problems, Equations and Statistics